# SDR YENA2007054

- Difficulty date: June 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N542JB
- Make and model: Airbus A320-232
- Aircraft serial: 1802
- Aircraft time: 20,958 hours, 7,470 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 342B030000
- Part serial: 04939
- Condition: Inoperative
- Location: Air Valve
- Part time: 14,258 hours, 4,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NOTICED PACK A FAULT & ENGINE 1 BLEED FAULT.  INITIATED DESCENT TO 10K.  FOLLOWED ECAM QRC & QRH.  REMOVED NR 1 ENG FAN AIR THERMOSTAT 7170HM1 PER 36-11-43-04 AS PER PFR FAULT.  INSTALLED FAN AIR VALVE CONTROL THERMOSTAT PER36-11-43-04.  OPS CHECK OK.
